# SDR AALA202503033935

- Difficulty date: December 14, 2024
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 75,801 hours, 29,456 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: D5337090820000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED CENTER FUSELAGE PRESSURE DECK MEMEBRANE OPEN HOLES AT FR 36 BETWEEN -Y1292 AND -Y1296. REPAIRED PRESSURE DECK MEMBRANE PER EA 360647.
